# SDR AALA202109179279

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 49,158 hours, 23,541 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FL 290 AT 310KTS .80M-FLIGHT ATTENDANTS NOTICED AIRFRAME VIBRATION. ONLY LIGHT IN COCKPIT LESSENED WHEN SLOWED. MODERATE VIBRATION FROM CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
